# SDR F3LA200600159

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N804
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 11,020 hours, 5,708 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: D23757500
- Part serial: B1479
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NLG UPPER SUPPORT ANTI-ROTATION LUG PER FRONTIER TC 32711-2, UPPER AFT LUG WAS FOUND TO BE CRACKED.  REPLACED NOSE LANDING GEAR.
